# SDR QXEA9800103

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR FUSELAGE SKIN DENTED AT STRINGER 10 BETWEEN FRAMES 22840 AND 22293 .075 DEEP.  REPAIRED IAW FOKKER SRM 53-02-02, FIGURE 1.
